Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2008

Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential Factor

E.A. Adebile, O.K. Koriko & U.S. Idiong

Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 65–69 · doi.org/10.3844/jmssp.2008.65.69

6,851 accesses4,030 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

We discussed in this research a power series method for solution of a two-step reactive-diffusive equation with variable pre-exponential factor. A transformation was used to fit in the geometry of the model to allow an asymptotic series expansion which is invoked in a two compartmental regions with respect to the spatial variable. Adequate matching conditions were used at the interface between the two regions. The results were displayed graphically and compared with the previous work in the literature.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Adebile, E., Koriko, O. & Idiong, U. (2008). Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential Factor . Journal of Mathematics and Statistics, 4(2), 65–69. https://doi.org/10.3844/jmssp.2008.65.69

Licence
© Science Publications
Issue
Volume 4, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorJournal of Mathematics and Statistics · Volume 4, Issue 2 · pp. 65–69 · © Science PublicationsDownload